# SDR AALA20020508

- Difficulty date: April 21, 2002
- Submitted: October 17, 2002
- Operation: Air carrier
- Aircraft: N627AA
- Make and model: Boeing 757223
- Aircraft serial: 24585
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - SEAT 1EF EMERGENCY LIGHT HARNESS DISCONNECTED.  RECONNECTED HARNESS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
